Yoshida lifts and Selmer groups


Böcherer, Siegfried ; Dummigan, Neil ; Schulze-Pillot, Rainer


URL: http://arxiv.org/pdf/1012.5817v3.pdf
Additional URL: http://projecteuclid.org/download/pdf_1/euclid.jms...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Journal of the Mathematical Society of Japan
Volume: 64
Issue number: 4
Page range: 1353-1405
Place of publication: Tokyo
Publishing house: Soc.
ISSN: 0025-5645 , 1881-1167
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Böcherer, Siegfried ; Dummigan, Neil ; Schulze-Pillot, Rainer (2012) Yoshida lifts and Selmer groups. Journal of the Mathematical Society of Japan Tokyo 64 4 1353-1405 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item